CAISOR Archive of Articles, PM-1994-001
The Range of Applicability for some Nonmonotonic Logics for Strict Inertia
Erik SandewallDescription of, and links to the document with the title and author mentioned above:
Journal publication (refereed):
Published in: Journal of Logic and Computation, vol. 4 (1994), pages 581-616.
Open access: [ps]
This index page is persistent and will continue to contain links to the full text of the document as well as information about it. WWW links to this index page will be valid and useful for the foreseeable future, therefore. More information at the CAISOR archive website.